# SDR HNAA2010082600201

- Difficulty date: August 25, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 39,461 hours, 45,576 cycles
- Engine: Pwa PW123
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER ON LT TOP SIDE HAS AN AREA OF IMPACT DAMAGE.  REPAIRED IAW EO8-55-10-0379.
